# SDR VTZA200500025

- Difficulty date: March 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N657BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7491
- Aircraft time: 9,910 hours, 8,535 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Part number: 601R536066
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE SUPPORT BEAM IS CRACKED IN LOWER WEB AT .75 INCH.
